The space of closed subsets of $D^{\aleph_2}$ is not a dyadic bicompact
Doklady Akademii Nauk, Tome 228 (1976) no. 6, pp. 1302-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_6_a10,
author = {L. B. Shapiro},
title = {The space of closed subsets of $D^{\aleph_2}$ is not a dyadic bicompact},
journal = {Doklady Akademii Nauk},
pages = {1302--1305},
year = {1976},
volume = {228},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_6_a10/}
}
L. B. Shapiro. The space of closed subsets of $D^{\aleph_2}$ is not a dyadic bicompact. Doklady Akademii Nauk, Tome 228 (1976) no. 6, pp. 1302-1305. http://geodesic.mathdoc.fr/item/DAN_1976_228_6_a10/